# SDR CALA2015052200421

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 75,877 hours, 7,592 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION EXTREMELY LOUD VIBRATION & AIR NOISE IN COCKPIT FLOOR & A ZONE GALLEY.  SPEED NEVER ABOVE 250 KNOTS DUMPED 50,000 LBS FUEL & RETURNED.  IAW NR`S 4916081, 4916090, 4916093, 4916086, 4916089, 4916100 & 4916094 ACFT OK FOR SERVICE.  RT AFT NOSE GEAR DOOR REPLACED.
